Items where Author is "Bryant, R. M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Article

Bryant, R. M. and Johnson, Marianne (2008) Lie powers and Witt vectors. Journal of Algebraic Combinatorics. ISSN 0925-9899 (In Press)

Bryant, R. M. and Schocker, M. (2006) The Decomposition of Lie Powers. Proceedings of the London Mathematical Society, 93 (1). pp. 175-196. ISSN 0024-6093

Bryant, R. M. and Stöhr, Ralph (2005) Lie powers in prime degree. The Quarterly Journal of Mathematics, 56 (4). pp. 473-489. ISSN 0033-5606

Bryant, R. M. (2004) Modular Lie representations of groups of prime order. Mathematische Zeitschrift, 246 (3). pp. 603-617. ISSN 1432-1823

Bryant, R. M. (2003) Free Lie algebras and Adams operations. Journal of the London Mathematical Society, 68 (2). pp. 355-370. ISSN 0024-6107

Bryant, R. M. and Kovács, L. G. and Stöhr, Ralph (2003) Lie powers of modules for GL(2,p). Journal of Algebra, 260 (2). pp. 617-630. ISSN 0021-8669

Bryant, R. M. (2002) Free Lie algebras and formal power series. Journal of Algebra, 253 (1). pp. 167-188. ISSN 0021-8669

Bryant, R. M. and Kovàcs, L. G. and Stöhr, Ralph (2002) Lie powers of modules for groups of prime order. Proceedings of the London Mathematical Society, 84 (2). pp. 343-374. ISSN 0024-6093

MIMS Preprint

Bryant, R. M. and Johnson, Marianne (2009) Adams operations on the Green ring of a cyclic group of prime-power order. [MIMS Preprint]

This list was generated on Fri May 24 01:01:24 2019 BST.